Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017 (2017), Article ID 3651271, 12 pages
https://doi.org/10.1155/2017/3651271
Research Article

On the Output Controllability of Positive Discrete Linear Delay Systems

1Laboratory of Analysis, Modeling and Simulation, Faculty of Sciences Ben M’sik, Hassan II University, Casablanca, Morocco
2Laboratory of Information Technology and Modeling, Faculty of Sciences Ben M’sik, Hassan II University, Casablanca, Morocco

Correspondence should be addressed to Mouhcine Naim; moc.liamg@3102enichuommian

Received 15 August 2017; Revised 30 September 2017; Accepted 9 October 2017; Published 23 November 2017

Academic Editor: Valery Y. Glizer

Copyright © 2017 Mouhcine Naim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mouhcine Naim, Fouad Lahmidi, Abdelwahed Namir, and Mostafa Rachik, “On the Output Controllability of Positive Discrete Linear Delay Systems,” Abstract and Applied Analysis, vol. 2017, Article ID 3651271, 12 pages, 2017. doi:10.1155/2017/3651271